Alert archive / Oklahoma / Flash Flood Warnings in 2007
Flash Flood Warning 12, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 8, 2007, 10:32 AM CDT for Okfuskee County, Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 8, 2007, 10:32 AM CDT (15:32 UTC)
- Expired
- May 8, 2007, 2:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
County Okfuskee County, OK
The radar
The Norman radar (KTLX), 88 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 3.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 74 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 081533
FFWTSA
OKC107-081930-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1032 AM CDT TUE MAY 8 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
* UNTIL 230 PM CDT
* AT 1028 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 5 MILES
NORTH OF PADEN TO 5 MILES SOUTH OF BEARDEN...MOVING NORTHEAST AT 35
MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY
FALLEN THIS MORNING. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE
THROUGH 230 PM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...CASTLE...OKEMAH...WELTY...WELEETKA...CLEARVIEW...PHAROAH
AND OKFUSKEE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3564 9661 3541 9662 3543 9649 3529 9643
3530 9600 3540 9608 3555 9609 3556 9618
3563 9619
$$1 follow-up statement
000
WGUS74 KTSA 081718
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1218 PM CDT TUE MAY 8 2007
OKC107-081728-
OKFUSKEE OK-
1218 PM CDT TUE MAY 8 2007
...THE FLASH FLOOD WARNING FOR OKFUSKEE COUNTY IS CANCELLED...
THE SHOWER AND THUNDERSTORM ACTIVITY HAS MOVED OUT OF THE WARNED AREA
AND WEAKENED...THEREFORE THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TULSA.
LAT...LON 3564 9661 3541 9662 3543 9649 3529 9643
3530 9600 3540 9608 3555 9609 3556 9618
3563 9619
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 8, 8:33 AM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, May 8, 8:33 AM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
833 AM CDT TUE MAY 8 2007
.UPDATE...
CONVECTION HAS BEEN QUITE EFFICIENT THIS MORNING...WITH
LOCALY HOURLY RAINFALL AMOUNTS OVER AN INCH REPORTED.
INCREASING CONVECTION ACROSS CENTRAL/SOUTHERN OKLAHOMA
WILL APPROACH THE FORECAST AREA DURING THE NEXT SEVERAL
HOURS...WITH ADDITIONAL HEAVY RAINFALL LIKELY.
GIVEN THE PREVIOUS RAINFALL...ONGOING CONVECTION AND THE
CHANCE OF ADDITIONAL STORMS UNDER THE DIFFLUENT FLOW
ALOFT...HAVE DECIDED TO GO BACK OUT WITH A FLASH FLOOD
WATCH FOR ERN OK THROUGH WEDNESDAY.
HAVE ALREADY INCREASED POPS FOR NE OK WITH AN EARLIER
UPDATE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 76 58 77 59 / 80 50 50 40
FSM 78 61 79 61 / 80 40 50 40
MLC 79 60 78 60 / 60 40 50 40
BVO 75 56 77 55 / 80 50 50 40
FYV 77 57 76 56 / 80 40 50 40
BYV 76 59 75 56 / 70 40 40 30
MKO 76 60 75 60 / 80 50 60 40
MIO 76 57 77 56 / 70 50 50 30
F10 76 59 75 60 / 70 50 60 40
HHW 81 64 79 63 / 50 30 50 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM WEDNESDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...NONE.
&&
SHORT TERM...18
LONG TERM....10Hazardous weather outlook, May 8, 5:16 AM CDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
516 AM CDT TUE MAY 8 2007
ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
515 AM CDT TUE MAY 8 2007
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL AND NORTHWEST ARKANSAS.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND ADJACENT ARKANSAS.
DENSE FOG...POOR VISIBILITY.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
ISOLATED AREAS OF DENSE FOG WILL IMPROVE THIS MORNING.
A COMPLEX WEATHER SITUATION FEATURES A VERY MOIST ATMOSPHERE
AND A WEAK BOUNDARY FROM CENTRAL ARKANSAS TO NORTH CENTRAL
TEXAS. THUNDERSTORMS AND SHOWERS NORTH OF THAT BOUNDARY
WILL BE SCATTERED ACROSS OUR REGION TODAY AND TONIGHT. WEAK
WIND PROFILES SHOULD KEEP THUNDERSTORMS BELOW SEVERE LIMITS.
CURRENTLY IT APPEARS THAT HEAVY RAIN POTENTIAL WILL BE SOUTH
OF THE AREA THAT RECEIVED HEAVY RAIN YESTERDAY. SHOULD HEAVY
RAIN MIGRATE FARTHER NORTH TO THE AREA THAT RECEIVED HEAVY RAIN
YESTERDAY...A FLOOD WATCH WILL BECOME NECESSARY.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
UNSETTLED WEATHER WILL CONTINUE WEDNESDAY THROUGH FRIDAY.
SATURATED GROUND FROM THE RECENT HEAVY RAIN WILL MEAN THAT
WIDESPREAD THUNDERSTORMS MAY CAUSE MORE FLOODING PROBLEMS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
CLOSELY MONITOR THE FORECAST THE NEXT COUPLE DAYS FOR
POTENTIAL HEAVY RAIN.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, May 8, 6:58 AM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
658 AM CDT TUE MAY 8 2007
OKZ070-073-074-081230-
HASKELL OK-MUSKOGEE OK-PITTSBURG OK-
658 AM CDT TUE MAY 8 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 AM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE
IN SOUTHEAST OKLAHOMA
HASKELL AND NORTHEASTERN PITTSBURG
AT 658 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 9 MILES NORTHWEST OF ENTERPRISE TO 14 MILES SOUTH
OF QUINTON...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MC CURTAIN...MCCURTAIN...
STIGLER...LEWISVILLE...KINTA...ENTERPRISE...WHITEFIELD...KANIMA...
QUINTON...BRIARTOWN AND PORUM.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3532 9547 3507 9541 3513 9494 3542 9503Special weather statement, May 8, 7:23 AM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
723 AM CDT TUE MAY 8 2007
OKZ070-072-074-076-081300-
HASKELL OK-LE FLORE OK-MUSKOGEE OK-SEQUOYAH OK-
723 AM CDT TUE MAY 8 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 AM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND SEQUOYAH
IN SOUTHEAST OKLAHOMA
EASTERN HASKELL AND NORTHERN LE FLORE
AT 723 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES SOUTHWEST OF WEBBERS FALLS TO 6 MILES
SOUTHWEST OF MCCURTAIN...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...COTTONWOOD...MC CURTAIN...
MCCURTAIN...STIGLER...KEOTA...KANIMA...TAMAHA...SALLISAW...GANS...
MULDROW...MC KEY...VIAN...GORE...BRUSHY...MARBLE CITY...BOX...
MILTON...PANAMA...BOKOSHE...SPIRO...POCOLA...SCULLYVILLE...BRADEN...
COWLINGTON AND WEBBERS FALLS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3553 9526 3507 9508 3518 9447 3567 9461Special weather statement, May 8, 7:51 AM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
751 AM CDT TUE MAY 8 2007
ARZ019-029-OKZ069-072-074-076-081330-
ADAIR OK-CRAWFORD AR-HASKELL OK-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
751 AM CDT TUE MAY 8 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 AM CDT
FOR THE FOLLOWING COUNTIES:
IN WEST CENTRAL ARKANSAS
NORTHWESTERN SEBASTIAN
IN NORTHWEST ARKANSAS
WESTERN CRAWFORD
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
IN EAST CENTRAL OKLAHOMA
SEQUOYAH
IN SOUTHEAST OKLAHOMA
EASTERN HASKELL AND NORTHEASTERN LE FLORE
AT 751 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHEAST OF BOX TO 4 MILES SOUTH OF
SALLISAW TO 6 MILES SOUTHWEST OF COWLINGTON...MOVING NORTHEAST AT 35
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
COTTONWOOD...SALLISAW...GANS...MULDROW...ROLAND...MC KEY...BRUSHY...
SHORT...MARBLE CITY...BOX...MOFFETT...BRADEN...COWLINGTON...ARKOMA...
MILL CREEK...UNIONTOWN...FORT SMITH...BARLING...CENTRAL CITY...VAN
BUREN...CEDARVILLE...NATURAL DAM...SHIBLEY...FURRY...FIGURE FIVE...
RUDY...DORA AND LEE CREEK.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3562 9504 3537 9487 3521 9485 3529 9425
3558 9428 3571 9437Special weather statement, May 8, 8:05 AM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
805 AM CDT TUE MAY 8 2007
ARZ019-029-OKZ069-072-076-081345-
ADAIR OK-CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
805 AM CDT TUE MAY 8 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 AM CDT
FOR THE FOLLOWING COUNTIES:
IN WEST CENTRAL ARKANSAS
NORTHWESTERN SEBASTIAN
IN NORTHWEST ARKANSAS
WESTERN CRAWFORD
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 805 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES WEST OF BUNCH TO 5 MILES SOUTHEAST OF
BRUSHY TO 9 MILES SOUTHWEST OF COTTONWOOD...MOVING EAST AT 35 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
COTTONWOOD...BUNCH...GANS...MULDROW...ROLAND...BRUSHY...SHORT...
MOFFETT...ARKOMA...CONCORD...UNIONTOWN...FORT SMITH...VAN BUREN...
ALMA...CEDARVILLE...NATURAL DAM...KIBLER...SHIBLEY...FURRY...FIGURE
FIVE...RUDY...DORA AND LEE CREEK.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3567 9481 3547 9474 3525 9467 3545 9415
3565 9423 3580 9444Special weather statement, May 8, 9:46 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
946 AM CDT TUE MAY 8 2007
OKZ076-081530-
LE FLORE OK-
946 AM CDT TUE MAY 8 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 AM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN LE FLORE
AT 946 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTH OF OCTAVIA...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OCTAVIA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3451 9475 3450 9470 3450 9447 3474 9445The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 9:33 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 48 min |
| May 7, 10:04 PM CDT | Special Weather Statement | TSA | Pushmataha | 56 min |
| May 7, 11:00 PM CDT | Special Weather Statement | TSA | Latimer | 60 min |
| May 8, 6:58 AM CDT | Special Weather Statement | TSA | Haskell | 32 min |
| May 8, 7:23 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 37 min |
| May 8, 7:51 AM CDT | Special Weather Statement | TSA | Sequoyah | 39 min |
| May 8, 8:05 AM CDT | Special Weather Statement | TSA | Sequoyah | 40 min |
| May 8, 8:28 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 34 hr |
| May 8, 9:46 AM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| May 8, 11:12 AM CDT | Special Weather Statement | TSA | McIntosh | 48 min |
| May 8, 11:50 AM CDT | Special Weather Statement | TSA | Pittsburg | 25 min |
| May 8, 6:11 PM CDT | Special Weather Statement | TSA | LeFlore | 64 min |
Nearby
Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.